Asymptotic Normality of the Optimal Solution in Response Surface Methodology
Sensitivity analysis of the optimal solution in response surface methodology is studied and an explicit form of the effect of perturbation of the regression coefficients on the optimal solution is obtained. The characterization of the critical point of the convex program corresponding to the optimum of a response surface model is also studied. The asymptotic normality of the optimal solution follows by standard methods.
KeywordsAsymptotic normality Response surface methodology Sensitivity analysis Mathematical programming
AMS Subject Classification: Primary62K20 90C25 90C31
Unable to display preview. Download preview PDF.
- Gigelow, J. H., and N. Z. Shapiro. 1974. Implicit function theorem for mathematical programming and for systems of iniqualities. Math. Program., 6(2), 141–156.Google Scholar
- Bishop, Y. M. M., S. E. Finberg, and P. W. Holland. 1991. Discrete multivariate analysis: Theory and practice. Cambridge, MA: MIT Press.Google Scholar